Good morning all.
Have any of my fellow stroke survivors had any issues with using Doxasosin? My GP seems to think that it may be causing the intermittent weakness in both legs I have been suffering with, it sometimes feel as though the bones have been removed. I thought it may be due to low magnesium caused by the Indapamide I’m on as well but a blood test shows that it’s ok. It also identified that I was Folate deficient so now on Folic acid as well. Thanks.
Just wanted to say that I hope the Folic acid helps - your doctor did the right thing carrying out blood tests. Are you still taking the Doxasosin?
The doxasosin was increased from 2mg to 6mg so I could come off the Ramipril but I have now come off this and gone back on the Ramipril so time will tell (with the GP’s approval).It turns out I was Vitamin D deficient as well which doesn’t help the situation.I had further tests but they didn’t identify an underlying cause. I think it’s the various Bp meds causing these issues, I must be hypersensitive to medications in general. I made a good initial recovery after my stroke in May and even managed a 5 day bass fishing trip to Ireland in early September having lost over 21Ibs in weight. Since then my health has seriously deteriorated and I feel as though I have aged 20 years in the last 3 months. This has resulted in me losing the contract I was working on as I am now considered to be unreliable.
I am seriously considering coming off the medication altogether an trying to deal with my condition using homeopathy and diet. I told my GP I would rather have a couple of years as my old self than decades as a drugged up zombie just existing and constantly battling the side effects of these poisons.
Hi again Danny
I am so sorry to hear about how you're feeling as a result of the medication - please do be careful coming off them altogether though as they are there to prevent you having another stroke, but I do understand how you are feeling so do have a good chat with your GP and hopefully they can try another type of medication for you.
Hopefully finding out you're Vitamin D deficient may help if you are now on the necessary vitamins for this.